Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Greenish vaginal discharge, diarrhea. No STD. Other reasons?

I have had vaginal discharge for years, since I was a teenager. I haven t been feeling well since Tuesday. I have been feeling nauseous on and off since then, and have been suffering with painful gas. I have also have had diarrhea for a few days. I noticed today that my discharge with a bright greenish color, and sometimes yellow. My husband is my only sexual partner, and we haven t had sex in a few weeks. Neither of us have any sexual transmitted diseases. I have read that green discharge can be a result of that. Please help with any ideas that you might have. Thank you.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

A greenish discharge is certainly a sign of an infection (most commonly associated with trichomoniasis, but is seen with other infections also).

I would recommend a visit to your doctor for a vaginal swab test to support the suspected diagnosis. Treatment will be directed accordingly.

Hope this helps.

Best wishes.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor